We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Growth rate of cluster algebras.

Felikson, A. and Shapiro, M. and Thomas, H. and Tumarkin, P. (2014) 'Growth rate of cluster algebras.', Proceedings of the London Mathematical Society., 109 (3). pp. 653-675.


We complete the computation of growth rate of cluster algebras. In particular, we show that growth of all exceptional non-affine mutation-finite cluster algebras is exponential.

Item Type:Article
Full text:(NA) Not Applicable
Download PDF (arXiv version)
Publisher Web site:
Record Created:12 Mar 2014 21:35
Last Modified:05 Sep 2014 11:27

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library